# SDR 98FDEA00145

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651841515
- Condition: Corroded
- Location: Bs 346
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0272 001 CORROSION (C53-100-01(1)) ON NOSE WHEEL WELL BOX STIFFENER BS 346, WL 182, LBL 14.  REMOVED AND REPLACED STIFFENER BS 346, WL 182, LBL 14 PER FED-EX DRAWING 65-18415 AND FED-EX SRM 51-30-2.
